# SDR REXA2022061701294

- Difficulty date: June 13, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 33,518 hours, 23,343 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Part number: NA
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN THE AIR WE HAD A MLG BAY BAY OVERHEAT WARNING MESSAGE. RAN THE  EMERGENCY CHECKLIST & QRH & THE MESSAGE WENT AWAY. BTMS READING PEAKED AT [02]	PERFORMED VISUAL INSPECTION OF MLG OVHT SYS IAW AMM 26-14-00. NO DAMAGE DETECTED ON LOOPS. OPS TEST OF MLG OVHT DETECTION PASSED PER AMM 26-14-00. NO MSG POSTED, BTMS READING NORMAL. A/C GOOD FOR SVC.
